Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of a theorem of Kummer


Author: William J. Leahey
Journal: Proc. Amer. Math. Soc. 17 (1966), 497-498
MSC: Primary 10.66
DOI: https://doi.org/10.1090/S0002-9939-1966-0188195-9
MathSciNet review: 0188195
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Class field theory, Nagoya University, Nagoya, 1954. MR 0067157
  • [2] E. Landau, Vorlesungen über Zahlentheorie, Vol. 3, S. Hirzel, Leipzig, 1927.
  • [3] Jean-Pierre Serre, Corps locaux, Publications de l’Institut de Mathématique de l’Université de Nancago, VIII, Actualités Sci. Indust., No. 1296. Hermann, Paris, 1962 (French). MR 0150130

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188195-9
Article copyright: © Copyright 1966 American Mathematical Society